MathSciNet Relay Station
MathSciNet bibliographic data
MR2126172 (2005m:47149) 47S40 (03E72 46S40)
Bag, T.; Samanta, S. K. Fuzzy bounded linear operators. Fuzzy Sets and Systems 151 (2005), no. 3, 513–547.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement